# SDR YENA2020020620146

- Difficulty date: February 2, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 61,943 hours, 22,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 842270
- Condition: Failed
- Location: Emergency Lights
- Part time: 4,113 hours, 1,462 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 610, SDQ-JFK. REF WO # 1039581 TC NO A320-33-51-00-710-003 ALT PROCEDURE TO REPLACE EMER BATTERY FOR CAP CHK ; R & R  EPSU BATTERY 12WL PER AMM 33-51-00 OPS CHK SUCESSFUL OK FOR CONT SVC
